Thumbnail
Access Restriction
Open

Author Chandra, Tapas K.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Cesaro uniform integrability ♦ Correlation coefficient ♦ Strong law of large numbers ♦ Uniform integrability
Education Level UG and PG
Learning Resource Type Article
Journal Sankhya The Indian Journal of Statistcs
Volume Number 53
Issue Number 1
Part A
Page Count 4
Starting Page 121
Ending Page 118